# SDR UIEA2023120800977

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,647 hours, 16,257 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 658015382
- Part serial: SHL4111
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS RH BODY GEAR DOOR DROOPS IN FLIGHT. GEAR DOORS OPEN WHEN LANDING GEAR HANDLE IS IN THE OFF POSITION.( REMOVED AND REPLACED R BLG UPLOCK ACTUATOR IAW B747 AMM 32-33-94. OPS CHK AND LEAK CHK GOOD.
